# SDR SWAA2014101633087

- Difficulty date: August 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CORD CORRODED AT BS 344 BETWEEN LBL 15 TO RBL 1.  REPAIRED CHORD IAW ER & EA.
